# SDR 96ZZZX3230

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N341PL
- Make and model: Swrngn SA226TC
- Aircraft serial: TC334
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: SP900
- Condition: Overheat
- Location: Nr 2-3 Cells
- Component: Marathon
- Stage of operation: NR
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

BATTERY HOT LIGHT CAME ON DURING TRAINING FLIGHT.  REMOVED BATTERY, FOUND 2 CELLS WENT THERMAL.  INSTALLED SERVICEABLE BATTERY.  OPS CHECK GOOD.
